Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weakly normal filters and the closed unbounded filter on $ P\sb \kappa\lambda$


Author: Yoshihiro Abe
Journal: Proc. Amer. Math. Soc. 104 (1988), 1226-1234
MSC: Primary 03E55; Secondary 03E05
DOI: https://doi.org/10.1090/S0002-9939-1988-0935101-7
MathSciNet review: 935101
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming that $ \kappa $ is supercompact and $ \lambda $ is inaccessible, we present two isomorphic fine measures on $ {P_\kappa }\lambda $ containing the closed unbounded filter. Some remarks on the (strongly) closed unbounded filter and weakly normal filters are added.


References [Enhancements On Off] (What's this?)

  • [1] Y. Abe, Some results concerning strongly compact cardinals, J. Symbolic Logic 50 (1985), 874-880. MR 820119 (87m:03071)
  • [2] A. Blass, private communication.
  • [3] D. M. Carr, The minimal normal filter on $ {P_\kappa }\lambda $, Proc. Amer. Math. Soc. 86 (1982), 316-320. MR 667297 (84h:03109)
  • [4] M. Gitik, Nonsplitting subset of $ {P_\kappa }({\kappa ^ + })$, J. Symbolic Logic 50 (1985), 881-894. MR 820120 (87g:03054)
  • [5] T. J. Jech, Some combinatorial problems concerning uncountable cardinals, Ann. Math. Logic 5 (1973), 165-198. MR 0325397 (48:3744)
  • [6] J. Ketonen, Ultrafilters over measurable cardinals, Fund. Math. 77 (1973), 257-269. MR 0329897 (48:8237)
  • [7] A. Kanamori, Weakly normal filters and irregular ultrafilters, Trans. Amer. Math. Soc. 220 (1976), 393-399. MR 0480041 (58:240)
  • [8] T. K. Menas, On strong compactness and supercompactness, Ann. Math. Logic 7 (1974), 327-359. MR 0357121 (50:9589)
  • [9] -, A combinatorial property of $ {P_\kappa }\lambda $, J. Symbolic Logic 41 (1976), 225-234. MR 0409186 (53:12948)
  • [10] R. M. Solovay, W. N. Reinhardt, and A. Kanamori, Strong axioms of infinity and elementary embeddings, Ann. Math. Logic 13 (1978), 73-116. MR 482431 (80h:03072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E55, 03E05

Retrieve articles in all journals with MSC: 03E55, 03E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0935101-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society